Search
We use cookies to better understand how you use our site and to improve your experience by personalizing content. Please review our updated Privacy Policy and Terms of Use. If you accept the use of cookies, please click the "I accept" button.I acceptI declineX
 
Skip navigational links
 
 

AHLA 2016 Practice Group Leadership Training

 
 
 

AMERICAN HEALTH LAWYERS ASSOCIATION
2016 PRACTICE GROUP LEADERSHIP TRAINING

 
Saturday, June 25, 2016
 
1:00-6:00 pm Eastern
 
Sheraton Denver Downtown Hotel

1550 Court Pl

Denver, CO
 
 

Sponsored by

 
 

IMPORTANT DOCUMENTS

PG Board Committee Members                                                      PG Staff

 

Craig Holden (Chair)                                                     Trinita Robinson
Todd Ebersole                                                               Magda Wencel

James Flynn                                                                 Arnaud Gelb
Marc Goldstone                                                            Dominique Sawyer

Lisa Hathaway                                                              Matt Ausloos
Kim Looney
Hal McCard
Cynthia Reisz
Toby Singer

 

- See more at: http://admin.healthlawyers.org:8080/About/Leadership/PGLeaders/Pages/Practice_Group_Leadership_Training_2016.aspx#sthash.h3hXQuSu.dpuf
 

 

LEADERSHIP BREAKOUT SESSIONS

PG Board Committee Members                                                      PG Staff

 

Craig Holden (Chair)                                                     Trinita Robinson
Todd Ebersole                                                               Magda Wencel

James Flynn                                                                 Arnaud Gelb
Marc Goldstone                                                            Dominique Sawyer

Lisa Hathaway                                                              Matt Ausloos
Kim Looney
Hal McCard
Cynthia Reisz
Toby Singer

 

 
PG Staff
 

 

 

 AGENDA

*Lunch with the AHLA Board of Directors—11:45-12:45 pm (Mountain Time)

*Plaza Ballroom D

  1. AHLA President’s and Practice Group (PG) Board Committee Chair’s Welcome (1:00-1:10 pm) (10 mins)—Main Meeting Room—Plaza Ballroom F
  2. Introductions of 2015-2016 PG Board Committee Members and PG Staff (1:10-1:20 pm)
    (10 mins)—Main Meeting Room—Plaza Ballroom F
  3. Everything You Ever Wanted to Know about AHLA but were Afraid to Ask: Bridging the Gap between the PGs and the Rest of AHLA (1:20-1:35 pm) (15 mins)Main Meeting Room—Plaza Ballroom F
    Speaker: Robert Niccolini
  4. Breakout Sessions
    1. Advanced Leadership Roundtable Session for Returning PG Chairs (1:35-2:45 pm) (1 hour, 10 mins)—Plaza Court 2
      Moderator: Jim Flynn
    2. Concurrent Breakout Sessions for New Chairs and Returning Leaders (1:35-2:45 pm) (1 hour, 10 mins):
      • New Chairs Breakout Session—Plaza Ballroom F
        Moderators: Hal McCard and Claire Cowart Haltom

        —Plaza Court 3
      • Membership Breakout Session—Plaza Court 3
        Moderator: Emily Grey
      • Educational Programs Breakout Session—Governor’s Square 10
        Moderator: Leah Stewart
      • Publications Breakout Session—Governor’s Square 11
        Moderator: Kristen Pollock McDonald
      • Research and Website Breakout Session—Governor’s Square 17
        Moderator: Brian Stimson
      • Strategic Planning and Special Projects Breakout Session –Governor’s Square 14
        Moderator: Chip Hutzler
      • Social Media Breakout Session—Governor’s Square 15
        Moderator: Tom Donohoe
      • Affinity Group/Task Force Leader Breakout Session—Governor’s Square 16
        Moderator(s): Marissa Arreola (Affinity Groups), Michaela Poizner (Task Forces)
        **All Affinity Group/Task Force leaders - 20 minutes on where Affinity Groups/Task Forces fit into AHLA (structure, resources, practices, and policies)

        **After you have completed your 20 mins in this session, you are free to leave to attend other subject matter sessions if you desire.
         BREAK (2:45-3:00) (15 mins)
  5. General Leadership Skills and Best Practices (3:00-4:30 pm) (1 hour, 30 mins)
    Beth Chase-- Main Meeting Room—Plaza Ballroom F
  6. Wrap Up  (4:30-4:35 pm) (5 mins)
    Marc Goldstone-- Main Meeting Room—Plaza Ballroom F
  7. Individual PG and Task Force Planning Sessions (4:35-6:00 pm) (1 hour, 25 mins)-- Main Meeting Room—Plaza Ballroom F
    • Invite all Affinity Group leaders to meet with their sponsoring PGs (for 15-20 minutes); if they want to meet separately they can have a separate meeting in the same room, separate table
    • Co-sponsored AGs: send representatives to introduce themselves/meet with the leaders of their sponsoring PGs and return to their table.
  8. Social Hour (6:00-7:00 pm) (1 hour)—Plaza Ballroom D
    PG, Task Force, Affinity Group, Leadership Development and Young Professional Council Leadership, AHLA Board of Directors, and Guests
 
© 2018 American Health Lawyers Association. All rights reserved. 1620 Eye Street NW, 6th Floor, Washington, DC 20006-4010 P. 202-833-1100 F. 202-833-1105